# SDR IPXA2022020478648

- Difficulty date: January 12, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pan
- Part number: ACA73013
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CARGO DOOR FWD FRAME/PAN HAS 2EA  GOUGES.REMOVED ,FAB, INSTALL FRAME/PAN ON THE FWD SIDE OF MAIN CARGO DOOR IAW MD11 SRM 51-35-01 AND SRM 51-33-01. (MINOR)
